# SDR DXTA2012092805134

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 7,367 hours, 5,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Mlg
- Part time: 7,367 hours, 5,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RED UNLOCK ANNUNCIATOR REMAINED ILLUMINATED AFTER TAKEOFF.  ACFT WAS LANDED NORMALLY (BELOW MAX LANDING WEIGHT) AFTER POSITIVE GEAR DOWN INDICATION WAS CONFIRMED.   R & R RT MLG UPLOCK SWITCH IAW MM 32-30-05.  OPS CHECKED GOOD.
